Dependence of Green’s function of an e-dichotomous differential equation with matrix projector in the space M on parameters
Abstract
In the space M of bounded numeric sequences, we consider dichotomonly differential equation with a matrix projector. We prove that Green's function of this equation exists, and give the conditions, under which it is continuous and differentiable with respect to the parameters in the equation.Downloads
Published
25.06.1994
Issue
Section
Research articles
How to Cite
Teplinsky, Yu. V. “Dependence of Green’s Function of an e-Dichotomous Differential Equation With Matrix Projector in the Space M on Parameters”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 6, June 1994, pp. 748–753, https://umj.imath.kiev.ua/index.php/umj/article/view/5702.